A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I’m 17 and I’m on birth control and I’ve missed a period can you please help me?

Perfect use of oral contraceptive pills have a 99.7% effectiveness at preventing pregnancy. However, oral contraceptive pills must be used accordingly. The first pill should be started within five days of the beginning of the menstrual cycle to be at maximum effectiveness. If the first pill is started at any other time, then seven consecutive days of pill use is needed.

If your periods have been regular up to now, then then there may be a chance of pregnancy. However, certain stressors such as excessive exercise or dieting can decrease the frequency of your periods. In addition certain drugs may decrease the effectiveness of oral contraceptives. The first test most doctors perform when a woman misses her period is a pregnancy test. Therefore, taking a pregnancy test either with store-bought urine tests or in a doctor’s office can help give you a definitive answer.

Related Questions:

  1. I’ve been having headaches/migraines for about 10 years(26 years old now). The frequency of them vary from anywhere between once every few months to twice a week. I’ve gone to several doctors and neurologists and have tried all sorts of migraine medications with not much success. I have not had any tests run such as an MRI or CATSCAN. I have kept a journal to try to find what may trigger these: food, lack of sleep, stress, caffeine, menstral cycle, etc. I have noticed that the symptoms are almost always the same. I normally wake up with them. I have no sensitivity to light, however I’m very sensitive to sound. The pain is always in my left eye brow, my left eye, behind my left eye, and bone of my left eye socket, and the top of both the bottom and top of my teeth (only on my left side). I also get nauseaus and vomit with them. I am planning on going to a dentist now because I am thinking now that it may be TMJ. I have been diagnosed with PCOS and anovulation. At first I thought it may be related to hormonal imbalances. Any suggestions I would greatly appreciate.
  2. I have had worms for over 10 years now, I tried doses of Zentel and Vermox and alleviation was just temporary as they are still there
  3. Me and my boyfriend had sex for the first time at the end of December, (we used a condom which I’m pretty sure did not break) and I was on microgynon so I never worried about pregnancy. My next withdrawal bleed was possibly a day late and slightly lighter, but when this came I was reassured I was safe. Pretty much straight after this bleed, I had an accident on my leg which caused me to have multiple xrays and scans – I was asked if ‘there is any chance you could be pregnant?’ to which I answered no but it got me thinking again. Since then I’ve been having symptoms which I know can be brought on by me worrying about it. I took a pregnancy test just to be sure which came out negative (around 6/7 weeks after sex) I had to stop taking microgynon (with 4 left in the strip) on the same day due to needing surgery on my leg, and four days later I had a normal withdrawal bleed (like the others since being on microgynon) and when this bleed ended, I took another hpt (with my first wee of the day) which also came out negative. Could I still be pregnant or is it extreme paranoia? (I was taking the full doses of ibuprofen for two weeks due to my leg, I possibly developed a reaction to this which could account for some symptoms?) SYMPTOMS – Bloating, urinating little and often, slight nausea, gas, slight constipation.
  4. About ten months ago during a routine check up / followed by blood and lipid panel it was discovered that my TSH levels were high. My FT4 and T3 levels however were in normal range. I was placed on Levothyroxine to treat what they diagnosed as Hashimoto’s which of course is a form of hypothyroidism. I however had absolutely no physical or noticible symptoms. Over the past year I have had 3 blood tests since my baseline was obtained and dosage chaged from 50 to 75 to 88 to 75mcmg. My triglycerides levels have gone up from 75 to 180 over that period of time. The only variable that has changed was being placed on this medication. This is alarming to me that the doctor has not pointed this out and I have no history (or family history) of high triglycerides. What could be causing this? From research I have done if I had hypothryroidism the triglycerides should have been elevated prior and the medication would have helped however I am experiencing the opopposite. Any insight to this occurance would be gratefully accepted. Thank you.
  5. I recently stopped taking my thyroid medication (Armour thyroid, 30 mg/day) three weeks ago. I had been taking it for approximately 1 and a half years, but my doctor wanted me to take another blood test with it out of my system to see if I still need it. I was due to get my period about 2 days ago, and have not gotten it yet. Is it possible that discontinuing thyroid medication can effect menstrual cycle? If so, when should I expect to get my period?